# SDR FDEA2019110752870

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1642-1649
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED BS 1642 - BS 1649, BL 57L REPAIRED FLOOR WEB AT BS 1642-1649 BL 57L IAW B757 SRM 53-60-15-1A AND B757 51-20-1-0G
